# SDR J7SA2025022100433

- Difficulty date: February 15, 2025
- Submitted: February 22, 2025
- Operation: Air carrier
- Aircraft: N483FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4289
- Aircraft time: 4,106 hours, 2,179 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO CPCS LOW AIRFLOW DURING CRUISE TO KRME. CABIN ALTITUDE INITIALLY AT 6,500'. CREW FOLLOWED AFM PROCEDURES, TURNING ON WING ANTI-ICE, WHICH CLEARED THE CAUTION. AFTER CONTACTING MAINTENANCE, CREW SWITCHED TO MANUAL CONTROL AND TURNED ANTI-ICE OFF, CAUSING RAPID CABIN ALTITUDE CLIMB TO 10,000'. EMERGENCY DESCENT INITIATED, CREW DONNED OXYGEN MASKS, AND CABIN ALTITUDE STABILIZED AT 15,000' AGL. AIRCRAFT DIVERTED TO KTEB AND LANDED SAFELY. REPLACED CABIN PRESSURE CONTROLLER IAW G450 AMM 21-31-01. PERFORMED SYSTEM AND PRESSURIZATION CONTROL CHECKS IAW G450 MM 21-31-00; OPS CHECK SATISFACTORY.
